# SDR DALA2017013000791

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cable
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL HAD DAMAGED LACING OF HYD ELECTRIC MOTOR DRIVEN AUXILIARY PUMP FEED CABLE.  THE LACING WAS REPLACED IAW ER/A 767688-14,MAAD, REVISION D AND SWPM 20-10-01.
